# SDR HEEA062528

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911RC
- Make and model: Bell 230
- Aircraft serial: 23037
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 900601
- Condition: Inoperative
- Location: Fuselage
- Part time: 312 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE, NO MOVEMENT BUT LIGHT WORKS.
